Obtainment of the norm in Bergman spaces.

Ramos Fernández, Julio C.

Divulgaciones Matemáticas (2005)

  • Volume: 13, Issue: 1, page 65-71
  • ISSN: 1315-2068

How to cite


Ramos Fernández, Julio C.. "Obtainment of the norm in Bergman spaces.." Divulgaciones Matemáticas 13.1 (2005): 65-71. <http://eudml.org/doc/52819>.

author = {Ramos Fernández, Julio C.},
journal = {Divulgaciones Matemáticas},
keywords = {doubling measures},
language = {eng},
number = {1},
pages = {65-71},
publisher = {La Universidad del Zulia},
title = {Obtainment of the norm in Bergman spaces.},
url = {http://eudml.org/doc/52819},
volume = {13},
year = {2005},

AU - Ramos Fernández, Julio C.
TI - Obtainment of the norm in Bergman spaces.
JO - Divulgaciones Matemáticas
PY - 2005
PB - La Universidad del Zulia
VL - 13
IS - 1
SP - 65
EP - 71
LA - eng
KW - doubling measures
UR - http://eudml.org/doc/52819
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.